What is Lemsip Max?
Lemsip Max Cold & Flu capsules provide relief of colds, flu, headache, fever, blocked nose, body aches or pains and sore throats. Each capsule contains three active ingredients, paracetamol (500mg), caffeine (25mg) and phenylephrine hydrochloride (6.1mg).
How does Lemsip Max work?
Paracetamol and caffeine provide relief of pain such as headache, sore throat and body aches and pains. Paracetamol also helps to reduce fever. Phenylephrine is a decongestant which helps to relieve a blocked nose.
Who is Lemsip Max suitable for?
Lemsip cold and flu capsules are suitable for adults and children 16 years and over.
Who is Lemsip Max not suitable for?
Lemsip Max should not be taken if you are allergic to any of the ingredients, if you have heart disease or high blood pressure, in pregnancy or if breastfeeding. It is also important to note that this product contains paracetamol. Do not take with any other paracetamol-containing products and do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not give to children under 16 years old.
How do I take Lemsip Max?
Take two capsules every four to six hours. Do not exceed 8 capsules in 24 hours. Do not take any other paracetamol-containing products.